# SDR ASAA2019010427674

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,833 hours, 11,974 cycles
- System (JASC): 2210 · Autopilot System
- Part: Position Sensor
- Part number: H504B
- Part serial: AC00764
- Condition: Failed
- Location: Autopilot Sys
- Part time: 81,919 hours, 44,531 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A AUTOPILOT SELECTED AIRPLANE ROLLED HARD RIGHT A AUTOPILOT DISCONNECTED. B AUTOPILOT NORMAL. GROUNDED - YES. DFCS FAULT REVIEW RESULTED IN A CODE 22-11145 (AILERON POSITION FAIL FAULT). WHILE CHECKING AILERON POSITION SENSOR RIGGING, FOUND A LARGE SPLIT BETWEEN A AND B CHANNELS. REPLACED THE AILERON POSITION SENSOR PER AMM 22-11-29/401. OP-CHECKS GOOD PER SAME.
